# SDR KCSA081202

- Difficulty date: February 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 109,449 hours, 34,742 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT BULKHEAD FWD O/B FRAME CRACKED 1.375 INCH LONG EXTENDING FROM FASTENER HOLE LOWER END OF CUTOUT NAC STA 221.9.
